# SDR JBXA000280

- Difficulty date: May 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N581ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7303
- Aircraft time: 5,046 hours, 4,383 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R330334
- Part serial: 98328H3837
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE WINDSHIELD CRACKED AT 20,000 FT, NO PRESSURIZATION PROBLEMS.  REMOVED AND REPLACED COCKPIT RIGHT SIDE WINDOW IAW CL-65 AMM 56-12-01.  OPS CHECK GOOD IAW 30-41-01.
